# SDR ASAA0380169

- Difficulty date: February 28, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993053839
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, RIGHT CUSP WEB IS CRACKED AT FS 218.  REPLACED CUSP WEB PER SRM 51-10-2, 10-4, 30-2, AND 30-5.  (M)
